# SDR 04324648

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EVENT SUMMARY ON 11/19 STATED FLAP FAIL AT 0 DEGREES, EMERGENCY DECLARED, LANDED WITHOUT COMPLICATIONS.  INTEROGATED FECU FAULTS 1 JAM, 2 PDU DIFF, 3 UNSPECIFIED.  CLEARED FAULTS.  OPS CHECK GOOD AT THIS TIME REF 27-51-00.
